Valium Withdrawl

Were you looking for more information about Valium Withdrawal? Valium withdrawl is a common misspelling of Valium withdrawal.
 
Since Valium® (diazepam) can cause psychological and physical dependence, you should not stop taking the drug suddenly. If you abruptly stop taking Valium, withdrawal symptoms may occur. Potential withdrawal symptoms include restlessness or irritability, fever, memory loss, and heart palpitations. Withdrawal can be very dangerous; in order to avoid severe withdrawal symptoms, your healthcare provider may decide to wean you off Valium slowly.
 
(Click Valium Withdrawal to learn about other potential withdrawal symptoms and for more information on how you can help prevent withdrawals from Valium. You can also click on the various links in the box to the right to access specific topics on Valium.)
 
Drink Less Alcohol
Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.